Waxing While Using Acne Medication

About a month ago I stopped taking a mild antibiotic for acne. I was on it for 4 years. I also stopped using my ProActive and went back to Cetaphil. I had my eyebrows waxed while on the medication and Proactive and it waxed my skin off and scarred. Now that I'm only using Cetaphil for face wash, can I get my eyebrows waxed?

Ad

By crista

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

Anonymous
April 16, 20090 found this helpful

You can contact the makers of Cetaphil and ask them your question. Here is a link to their website that tells you how to contact them, or you can type in your question there online and they will email you the answer to your question.

www.galdermausa.com/.../ContactUs.aspx

Reply Was this helpful? Yes
April 26, 20090 found this helpful

It depends on which medication you were taking for acne. It may take a long time to get out of your system, and even longer for that to lose effect on your skin. I do know that Accutane and some other acne treatments can cause problems like this, with greater chances of skin peeling. You may have to stick with plain tweezing for a while.

Reply Was this helpful? Yes

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

Related Content
In This Guide
Categories
Health & Beauty Beauty AdviceApril 15, 2009
Guides
More
🌻
Gardening
🎃
Halloween Ideas!
🎂
Birthday Ideas!
Facebook
Pinterest
YouTube
Instagram
Contests!
Newsletters
Ask a Question
Share a Post
Categories
Better LivingBudget & FinanceBusiness and LegalComputersConsumer AdviceCraftsEducationEntertainmentFood and RecipesHealth & BeautyHolidays and PartiesHome and GardenMake Your OwnOrganizingParentingPetsPhotosTravel and RecreationWeddings
Desktop Page | View Mobile

Disclaimer | Privacy Policy | Contact Us

© 1997-2018 by Cumuli, Inc. All Rights Reserved.

Published by ThriftyFun.

Generated 2018/09/27 17:15:25 in 860 msecs. ⛅️️ ⚡️
Loading Something Awesome!